I’ve been on ADHD medication for several years now,don’t have any sexual drive/libido?
Hi there I’m a 18 years old girl, I weight 115-120, I’m 5’4, I’ve been on ADHD medication for several years now, I tried a lot of things such as concerta, adderall, clonidine, intuniv. I am now on 80mg (2 pills of 40mg) of Vyvanse. I feel like I don’t have any sexual drive/libido, I am in a happy/healthy relationship and I feel like something’s missing! I should be wanting sex, so I was wondering if low libido was a common/uncommon side effect affiliated with Vyvanse and if there is something I could try to get it back change dosages change my pills extra… thank you in advance,
it may be due to the long term medicines you have been taking for ADHD. You need to talk to your doctor about this and get the dosage of the medicines reduced or taper the dose and try and stop them completely if possible. This tapering off needs to be done gradually though.
Hi and welcome to question doctors.com
Libido changes is a post marketing common side effect of vyvanse in high doses prolonged use … This infers that your dose needs to be lowered under the supervision of your physician or shifting to another safer ADHD treatment with less side effects..
If your weight is 115-120kg?? You need to lose weight if I am right!
Obesity it self causes reduced libido…
ITS NOT NECESSARY THAT LOW LIBIDO IS CAUSED ALWAYS BY MEDICINES. STRESS IS A MAJOR FACTOR. YOU SHOULD DESTRESS YOURSELF. YOGA ND MEDITATION WILL BE HELPFUL.
20y f with ADHD anxiety and depression…been on every adhd med in the books was on concerta for 8 years off for 4 now back on for about a year at this point: okay background stated, I have noticed a decrease myself but I whole heartedly believe it is not from the medication. stress and anxiety are major factors in things that are meant to be considered pleasing. try to list your main stressor from major to insignificant to clear your mind and dont panic over the thought of “oh no something is wrong with me…relationship can fail…blahblahblah” that will make the situation worse plus theres nothing wrong with you 🙂 hanging there!!!